# SDR ASOA201101070

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 5,588 hours, 3,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS DIFFERCULT TO OPEN.  OPS CHECKED PAX.  NO DEFECTS FOUND.  LUBRICATED THE PRESSURE VENT FLAP CABLE.  OK FOR SERVICE.
